EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-3515 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
09/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient's left knee was revised approximately 3 years 4 months post op.Patient complained of pain.Possible infection.Both the patella and insert used in initial surgery have been recalled.
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): 02-012-60-1440 - tru stem ext 14mm x 40mm, (b)(6).02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t, (b)(6).02-020-11-0235 - truliant ps cem fem ps cem left sz 3.5, (b)(6).204-70-00 - tibial stem ext.Screw, (b)(6).200-07-32 - advanced patella 32mm 3 peg implant, (b)(6).
Additional Manufacturer Narrative
The revision reported was likely the result of infection, however this cannot be confirmed.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall and prosthesis wear.Localized deformation of the posterior lip of the tibial insert was noted, but overall, the insert was unremarkable for an implanted device.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.D4: corrected.D6: corrected.G4: corrected.H6: corrected component and investigation clinical codes.